MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 0101012366 lot# 3133587 cocr head, m, 㸠36/0, taper 12/14.Cat# 290039090 lot# 3139106 clsâ spotornoâ, stem,135â°, uncemented, 9.0, taper 12/14.Cat# 110010245 lot# 7459648 g7 osseoti 4 hole shell 54mm f.G2: foreign: country: sweden.Product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient had a left total hip arthroplasty approximately one year and three months ago.Subsequently, approximately 2-3 months post-op, the patient began to experience left severe groin pain, and at the 1-year follow-up, radiographic imaging displayed femoral heterotopic ossification.The patient is awaiting a ct scan.All implants currently remain in place.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Additional information received.It was reported that the patient¿s ossification site was seen on pre-operative images and the patient has been through the course of radiographic imaging, including a recent ct scan completed approximately two months ago.It was reported that there was no trauma or other specific contributing factors which could explain the symptoms.Patient was described as a healthy, fully compliant person with good motivation and focus on postop rehabilitation.The patient has a normal activity level and regular contact with physio.The patient is now scheduled to have an ultrasound guided injection at the ossification site for diagnostic purposes.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;b5;g3;h2;h3;h6.Product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Additional information received that the patient had a sonography-controlled injection of local anesthetic and corticoid at the site of ossification.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; g3; h2; h3; h6.The following section was updated: h4.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: severe groin pain.Radiographs were provided; however, based on the reported information, they would not enhance the investigation.A definitive root cause cannot be determined.The complaint was confirmed based on the medical record findings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 LONGEVITY NEUTRAL 36MM F
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21154899
Report Number0001822565-2025-00128
Device Sequence Number18414151
Product Code LPH
UDI-Device Identifier00889024518759
UDI-Public(01)00889024518759(17)271023(10)65627100
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20103606
Device Lot Number65627100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer02/10/2025
03/04/2025
04/15/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date02/26/2025
03/20/2025
04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight75 KG